# SDR CKSA95023

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747146
- Aircraft serial: 19725
- System (JASC): 3150 · Central Warning
- Part: Aural Warn
- Part number: 7400111
- Condition: Malfunctioned
- Location: Lt Cockpt
- Part time: 78,491 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHNL - PILOTS GREEN GEAR DOWN LIGHT STAYS ILLUMINATED WITH GEAR RETRACTED.  LANDING GEAR EXTENSION AND RETRACTION ARE NORMAL VIA F/E LANDING GEAR ANNUNCIATOR PANEL.  REMOVED AND REPLACED AURAL WARNING MODULE M470 PER BMM 31-26-02.  REPAIRED THE AURAL WARNING HORN ALSO REPAIRED THE PILOTS GEAR LIGHT.  OPS CHECK GOOD.  (W)
